Display Settings:

Format

Send to:

Choose Destination
Epileptic Disord. 2010 Jun;12(2):146-50. doi: 10.1684/epd.2010.0305. Epub 2010 May 20.

Levetiracetam-induced seizure aggravation associated with continuous spikes and waves during slow sleep in children with refractory epilepsies.

Author information

  • 1Neurology Department, Hospital de Pediatría Prof. Dr. Juan P. Garrahan, Buenos Aires, Argentina. rhcaraballo@arnet.com.ar

Abstract

We present a patient with cryptogenic focal epilepsy and another with Dravet syndrome, who experienced seizure aggravation and negative myoclonus, associated with continuous spikes and waves during slow sleep, induced by levetiracetam. For both patients levetiracetam was discontinued, and there was significant improvement of this particular electroclinical picture.

PMID:
20483715
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for John Libbey Eurotext
    Loading ...
    Write to the Help Desk